# SDR SWAA2024080505742

- Difficulty date: June 25, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN L-1 DOOR CUTOUT AFT JAMB LOWER INB COVER PLATE APPEARS CRACKED @ LOWER HOLE STA 348.2 MKD DOT<[01] PERFORMED HFEC INSP. ON SUSPECTED CRACK IAW B737 NDT PART 6; 51-00-00; PROCEDURE 23. CRACK CONFIRMED (LENGTH 1')  TOOL: NORTEC 600 B/C: 166316 DUE: 10/27/24;[02] STEP 1 ENTER IN ERROR;[03] REMOVED; FRABRICATED AND INSTALLED NEW FWD CABIN L-1 DOOR CUTOUT AFT JAMB LOWER INB COVER PLATE AS PER SRM-51-40-02-0G-0 ANDDWG#141A890.;[04] CORRECTION TO STEP 3: REMOVED; FRABRICATED AND INSTALLED NEW FWD CABIN L-1 DOOR CUTOUT AFT JAMB LOWER INB COVER PLATE AS PER SRM-51-40-02-0G-0 ANDDWG#141A8190;[05] CORRECTION TO STEP 4: REMOVED; FRABRICATED AND INSTALLED NEW FWD CABIN L-1 DOOR CUTOUT AFT JAMB LOWER INB COVER PLATE AT LOWER HOLE STA 348.2AS PER SRM-51-40-02-0G-0 ANDDWG#141A8190;[06] (RII) VERIFIED STEP:5;[07] CORRECTION STEP:6 (RII) VERIFIED STEP:5. AUDIT C/W REF MPM52.02.02
